# SDR HNAA2010031800073

- Difficulty date: March 17, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 530,006 hours, 59,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 7 EMERGENCY FLOOR LIGHT HAS 1 LAMP NOT WORKING.  REMOVED AND REPLACED BULB, OPS CHECKED GOOD.
